# SDR USAABB98034

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 16J081
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, B

## Discrepancy

CLT - FL 41 - AFTER TAKEOFF FROM CLT, CREW RECEIVED THE EICAS MESSAGES 'L ENG OVHT' AND 'CABIN ALTITUDE' AND THE 'OVERHEAT' LIGHT ILLUMINATED.  THE CREW REDUCED POWER ON THE LEFT ENGINE AT WHICH TIME THE OVERHEAT LIGHT EXTINGUISHED.  CABIN PRESSURIZATION COULD NOT BE MAINTAINED, AND THE CREW ACCOMPLISHED AN EMERGENCY DESCENT.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT ENGINE HAD DUCT BLOWN.  THE DUCT WAS REPLACED.  (X)
